# SDR CA040928004

- Difficulty date: September 25, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 22,118 hours
- Engine: Pwa JT8D219
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 18,420 hours, 13,241 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, D
- Precautionary procedure: A

## Discrepancy

(CAN) A LOUD BANG WAS HEARD DURING CLIMB AT 100 AGL.  NR 2 ENGINE FAILED AND RELIT AUTOMATICALLY.  AIRCRAFT RETURNED BACK FOR LANDING WITH ENGINE NR 2 AT IDLE WITH ALL PARAMETERS AT NORMAL EXCEPT THAT EGT REACH LIMITS WHILE THROTTLE WAS ADVANCED.  THE TURBINE WAS FOUND DAMAGED.  THE ENGINE ASSY WILL BE REPLACED.  AN ENGINE INVESTIGATION WILL FOLLOW.
